Volume 9, Issue 2 (9-2023)                   mmr 2023, 9(2): 93-106 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jafarzadeh B. Subdistance-preserving maps between subgroups of positive continuous functions. mmr 2023; 9 (2) :93-106
URL: http://mmr.khu.ac.ir/article-1-3172-en.html
, bagher.jafarzadeh@iau.ac.ir
Abstract:   (723 Views)
For i=1,2, let Xi be a compact Hausdorff space and Ai be a uniformly closed subalgebra of CR(Xi) which contains the constant functions and separates the points of Xi. In this paper, we describe surjections T:expA1expA2 preserving specific subdistances.
Full-Text [PDF 494 kb]   (192 Downloads)    
Type of Study: S | Subject: Mat
Received: 2021/02/16 | Revised: 2024/02/20 | Accepted: 2021/09/26 | Published: 2023/12/3 | ePublished: 2023/12/3

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb